Jump to content

Agitation...restlessness....


Zagor

Recommended Posts

I'm sorry that is happening to you.  Sounds just awful.  I have been prescribed medication for anxiety and panic disorder but I am not sure that is what you are experiencing.  Hopefully people who have had or have the same kind of experience will see your post and respond to it with something truly helpful.  Sorry I could not be helpful to you today!

Link to comment
Share on other sites

Some people call it dysphoria. I don't know the right name for it. Therefore I can't make the doctor understand either. But it certanly is related to anxiety. I first had it when I was 12 during a war back home. It was very severe. Now it is not severe it is just like mild to moderate but having it constantly really sucks.

Link to comment
Share on other sites

  • 3 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...